# SDR CALA2014030400274

- Difficulty date: March 3, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N69810
- Make and model: Boeing 737924ER
- Aircraft serial: 42744
- Aircraft time: 449 hours, 162 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN GEAR HANDLE WAS PLACED IN THE DOWN POSITION 3 GREEN LIGHTS WERE ILLUMINATED ALONG WITH 3 RED UNSAFE LIGHTS.  CHECKLIST WAS RUN, GND PROX WARN CB WAS PULLED IAW CHECKLIST.  OVERHEAD 3 GREEN GEAR LIGHTS ALSO ILLUMINATED.  PREFORMED FIM TASK 32-30-00-810-816, INITIAL INSPECTION OF PSEU SHOWED INTERMITTENT FAULT 32-62007.  PREFORMED PSEU BITE IAW WITH FIM 32-09-00-810-801, AFTER TEST NO FAULTS NOTED AT THIS TIME.
